# SDR ASAA2013111996662

- Difficulty date: November 19, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 62,579 hours, 41,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654769010
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  CORROSION ON AFT SIDE OF FRAME AT BS 887 AND FIRE BOTTLE SUPPORT STRUCTURE LOWER MOUNT POINT.  ACFT GROUNDED.  REMOVED LT AFT TRANSITION PANEL IAW SRM 51-40-02-0G-0, PARA 4, FIG 8.  FABRICATED, LOCATED AND DRILLED NEW TRANSITION PANEL IAW SRM 51-40-05-0G-0, FIG 2, DETAIL I INSTALLED NEW TRANSITION PANEL IAW SRM 51-40-02-0G-0-PARA 4, W 1.50", O .040",  R .019", L 2.50", D .021".
